| Model Number |
5076-35 |
| Medical Device Problem Codes |
Low impedance (2285); Positioning Problem (3009)
| Health Effect - Clinical Code |
Chest Pain (1776)
| Date of Event |
11/21/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced chest pain.It was further reported that the right atrial (ra) lead exhibited low unipolar impedance and was suspected to have moved per x-ray.The ra lead remains in use.No further patient complications have been reported as a result of this event.